Journal article icon

Journal article

A TOPOLOGICAL LATTICE MODEL

Publication status:
Published

Actions


Access Document


Authors


WHEATER, J More by this author
Journal:
PHYSICS LETTERS B
Volume:
223
Issue:
3-4
Pages:
451-453
Publication date:
1989-06-15
DOI:
ISSN:
0370-2693
URN:
uuid:da47f8ea-484c-4bef-8b27-64cefc899f61
Source identifiers:
27240
Local pid:
pubs:27240

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP